EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-47-3011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitants: 02-012-60-1440 - tru stem ext 14mm x 40mm (b)(6).02-020-13-0330 - truliant cr cem fem cr cem right sz 3 (b)(6).02-022-45-3030 - truliant tib fit tray cem sz 3f / 3t (b)(6).02-022-47-3011 - truliant tib imp cr ins std sz 3, 11mm (b)(6).200-07-32 - advanced patella 32mm 3 peg implant (b)(6).204-70-00 - tibial stem ext.Screw (b)(6).The product associated with the reported event is within the scope of recall z-0023-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
Legal case ¿ usa letter of preservation (b)(4) lk rev is associated with this case.It was reported that approximately 53 months after a right total knee replacement procedure, the patient has experienced prosthesis wear.No further issues or complications were reported.No additional information is available.The serial number (b)(6) is confirmed to be a part of recall number: z-0023-2022.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: b1 h6 the reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.